# SDR WWMA9700011

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CLOSING THE CARGO DOOR THE CARGO SMOKE LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  MAINTENANCE CHECKED THE CARGO SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK OF THE SYSTEM, NO DEFECTS WERE NOTED.
